# SDR EHAA20100728

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Aircraft time: 16,761 hours, 18,996 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 21224154XX
- Condition: Cracked
- Location: Horiz Stab
- Part time: 16,761 hours, 18,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SIXTH (OF EIGHT) AIRFRAME SIDE HORIZONTAL STABILIZER FITTINGS WERE REMOVED AND FOUND TO BE CRACKED.  THIS AIRCRAFT IS GOING THRU A COMBINED 1, 2 AND 4 YEAR CORROSION INSPECTION.
